SciELO - Scientific Electronic Library Online

 
vol.90 issue3  suppl.1Leprosy type-I reaction episode mimicking facial cellulitis-the importance of early diagnosisScleredema associated with Sjögren’s syndrome author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Anais Brasileiros de Dermatologia

Print version ISSN 0365-0596On-line version ISSN 1806-4841

Abstract

DANTAS, Fernando Luiz Teixeira et al. Possibly drug-induced palpable migratory arciform erythema. An. Bras. Dermatol. [online]. 2015, vol.90, n.3, suppl.1, pp.77-80. ISSN 0365-0596.  https://doi.org/10.1590/abd1806-4841.20153624.

Palpable migratory arciform erythema is an entity of unknown etiology, with few published cases in the literature. The clinical and histopathological features of this disease are difficult to be distinguished from those of Jessner’s lymphocytic infiltration of the skin, lupus erythematous tumidus and the deep erythema annulare centrifugum. We describe here the first two Brazilian cases of palpable migratory arciform erythema. The patients presented with infiltrated annular plaques and erythematous arcs without scales. These showed centrifugal growth before disappearing without scarring or residual lesions after a few days. They had a chronic course with repeated episodes for years. In addition, these cases provide evidence of a drug-induced etiology.

Keywords : Abnormalities; drug-induced; Lupus erythematosus, cutaneous; Pseudolymphoma.

        · text in English     · English ( pdf )